Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 26, NWS Amarillo, TX

August 2, 2015Carson County, Hutchinson County, Texas

NWS Amarillo, TX issued this flash flood warning at Aug 2, 2015, 10:41 PM CDT for Carson County, Hutchinson County, Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2015, 10:41 PM CDT (03:41 UTC)
Expired
Aug 3, 2015, 2:30 AM CDT
In force
4 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

Counties Carson County, TX, Hutchinson County, TX

The radar

The Amarillo radar (KAMA), 57 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 11:04 PM CDTFLASH FLOOD2 Wsw Borger, TXBRANDON WHITTINGTON IN FRITCH REPORTED WATER RUSHING OVER FARM TO MARKET 1551 AND BRIARWOOD BY FAIRLANES. WATER WAS REPORTED TO BE A HALF FOOT TO 9 INCHES IN DEPTH.
Aug 2, 11:04 PM CDTFLASH FLOOD2 Wsw Borger, TXTRAINED SPOTTER REPORTED WATER RUSHING OVER FARM TO MARKET 1551 AND BRIARWOOD BY FAIRLANES. WATER WAS REPORTED TO BE A HALF FOOT TO 9 INCHES IN DEPTH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.7 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1209 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1209 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1920 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

276 
WGUS54 KAMA 030341
FFWAMA
TXC065-233-030730-
/O.NEW.KAMA.FF.W.0026.150803T0341Z-150803T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1041 PM CDT SUN AUG 2 2015

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHERN CARSON COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 230 AM CDT

* AT 1039 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  THUNDERSTORM WITH VERY HEAVY RAINFALL 2 MILES EAST OF BORGER.
  DOPPLER RADAR INDICATES 1 TO 3 INCHES OF RAIN HAVE FALLEN OVER
  PARTS OF THE WARNED AREA IN THE PAST HOUR WITH ADDITIONAL HEAVY
  RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE
  PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING
  PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* AT 1035 PM CDT...A TRAINED STORM SPOTTER REPORTED SOME HIGH WATER  
  RESCUES ARE BEING PERFORMED IN BORGER

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BORGER...             SKELLYTOWN...         STINNETT...
  SANFORD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.

&&

LAT...LON 3584 10159 3584 10114 3545 10112 3544 10158

$$

SCHNEIDER
2 follow-up statements
945 
WGUS74 KAMA 030446
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1146 PM CDT SUN AUG 2 2015

TXC065-233-030730-
/O.CON.KAMA.FF.W.0026.000000T0000Z-150803T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUTCHINSON TX-CARSON TX-
1146 PM CDT SUN AUG 2 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN CARSON AND
CENTRAL HUTCHINSON COUNTIES UNTIL 230 AM CDT...

HEAVY RAINFALL WAS STARTING TO DIMINISH ACROSS THE WARNED AREA. 
HOWEVER...RUNOFF FROM THE PREVIOUS HEAVY RAIN WILL STILL CAUSE FLASH 
FLOODING IN AND AROUND BORGER.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BORGER...             SKELLYTOWN...         STINNETT...
  SANFORD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3584 10159 3584 10114 3545 10112 3544 10158

$$

LG
947 
WGUS74 KAMA 030625
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
125 AM CDT MON AUG 3 2015

TXC065-233-030730-
/O.CON.KAMA.FF.W.0026.000000T0000Z-150803T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUTCHINSON TX-CARSON TX-
125 AM CDT MON AUG 3 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN CARSON AND
CENTRAL HUTCHINSON COUNTIES UNTIL 230 AM CDT...

AT 124 AM CDT...RAINFALL WAS DIMINISHING ACROSS THE WARNED AREA. 
RUNOFF FROM THE HEAVY RAIN EARLIER IS STILL CAUSING SOME WATER ON 
ROADWAYS AROUND BORGER.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BORGER...             SKELLYTOWN...         STINNETT...
  SANFORD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3584 10159 3584 10114 3545 10112 3544 10158

$$

LG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 6:59 PM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, Aug 2, 6:59 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
659 PM CDT SUN AUG 2 2015

.AVIATION...
FOR THE 00Z TAFS...SCATTERED THUNDERSTORMS DEVELOPING ACROSS THE AREA
MAY POSE A THREAT TO THE TERMINAL SITES THIS EVENING AND TONIGHT.
HAVE RETAINED VCTS AT ALL STIES FROM ABOUT 02Z UNTIL 08Z. SHORT RANGE
MODELS DISAGREE AS TO WHETHER OR NOT THERE WILL BE LOW CIGS AND BR
LATE TONIGHT INTO MONDAY MORNING. HAVE COMPROMISED AND RETAINED
PREVIOUS FCST ON THIS ISSUE BY INCLUDING A SCT LOW DECK AT ALL SITES
AS WELL AS A MINOR VSBY RESTRICTION DUE TO BR AT BOTH KGUY AND KDHT.
ANOTHER ROUND OF TSTMS IS EXPECTED LATER MONDAY AFTERNOON...BUT HAVE
OMITTED MENTION AT ANY ONE TAF SITE FOR THIS FCST SINCE IT IS NEAR
THE END OF THE PERIOD.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT SUN AUG 2 2015/

DISCUSSION...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AND
TONIGHT.  CONVECTIVE TEMPERATURES HAVE BEEN REACHED...WITH VISIBLE
SATELLITE IMAGERY INDICATING MODEST TO HEALTHY CUMULUS DEVELOPMENT
ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES.  DEVELOPMENT
EXPECTED TO BE AUGMENTED BY WEAK VORTICITY MAXIMA AND LOW-LEVEL JET.
HEAVY RAINS EXPECTED TO BE MAIN THREAT TONIGHT.

MONDAY AFTERNOON AND MONDAY NIGHT STILL LOOK TO BE TIME OF GREATEST
CONCERN.  700 MB TROF AND STRENGTHENING LOW-LEVEL FLOW EXPECTED TO
CREATE INCREASING SHEAR...LEADING TO ORGANIZED THUNDERSTORM
DEVELOPMENT.  IN ADDITION TO THE THREAT FOR ADDITIONAL HEAVY RAINS...
A GREATER POTENTIAL FOR SEVERE THUNDERSTORMS WILL EXIST.  60 MPH
WINDS AND HALF DOLLAR SIZE HAIL EXPECTED TO BE MAIN SEVERE THREATS.

LOW POPS RETAINED IN EAST AND NORTHEAST TUESDAY AND TUESDAY NIGHT...
WHERE INSTABILITY AND FLOW ALOFT EXPECTED TO BE MAXIMIZED.
WEDNESDAY THROUGH FRIDAY KEPT DRY...WITH LOW POPS RETAINED FOR
FRIDAY NIGHT THROUGH SATURDAY NIGHT.

COCKRELL

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Aug 2, 3:25 PM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
325 PM CDT SUN AUG 2 2015

OKZ001>003-TXZ001>020-031115-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
325 PM CDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THROUGH TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE PANHANDLES. HEAVY
RAINFALL REMAINS THE PRIMARY THREAT FROM THESE STORMS...WHICH MAY
RESULT IN LOCALIZED FLOODING OR FLASH FLOODING. ALSO...SOME OF THE
STRONGER STORMS COULD PRODUCE BRIEF GUSTY WINDS TO AROUND 50 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MOST OF THE OKLAHOMA
AND TEXAS PANHANDLES MONDAY AND MONDAY NIGHT. HEAVY RAIN IS LIKELY TO
OCCUR MONDAY AFTERNOON THROUGH MONDAY NIGHT. SOME STORMS DURING THIS
TIME COULD BECOME SEVERE...WITH WINDS AROUND 60 MPH AND HALF DOLLAR
SIZE HAIL BEING POSSIBLE.

THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH TUESDAY NIGHT...AND
AGAIN FRIDAY NIGHT AND SATURDAY ACROSS PORTIONS OF THE PANHANDLES.
HEAVY RAIN WILL LIKELY BE THE PRIMARY HAZARD DURING THIS TIME FRAME...
ALTHOUGH SOME STORMS COULD BECOME STRONG AND PRODUCE GUSTY WINDS TO AROUND
50 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. SPOTTERS AND EMERGENCY
MANAGEMENT OFFICIALS SHOULD CONTINUE TO MONITOR THE FORECAST AND BE
READY FOR ACTIVATION MONDAY AFTERNOON AND EVENING.

OBSERVERS ARE REQUESTED TO RELAY ANY RAINFALL AND FLOODING REPORTS TO
THE NATIONAL WEATHER SERVICE IN AMARILLO.

COCKRELL

In the hours before

Special weather statement, Aug 2, 7:48 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
748 PM CDT SUN AUG 2 2015

TXZ004-005-009-010-030130-
HEMPHILL TX-LIPSCOMB TX-OCHILTREE TX-ROBERTS TX-
748 PM CDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROBERTS...EXTREME
SOUTHEASTERN OCHILTREE...SOUTHWESTERN LIPSCOMB AND NORTHWESTERN
HEMPHILL COUNTIES UNTIL 830 PM CDT...

AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF CANADIAN...MOVING SOUTHWEST
AT 15 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN ROBERTS AND NORTHWESTERN
  HEMPHILL COUNTIES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3582 10072 3607 10061 3616 10042 3582 10038
TIME...MOT...LOC 0048Z 063DEG 13KT 3598 10048

ANDRADE
Special weather statement, Aug 2, 8:09 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
809 PM CDT SUN AUG 2 2015

TXZ014-019-030200-
DONLEY TX-GRAY TX-
809 PM CDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAY AND
NORTHEASTERN DONLEY COUNTIES UNTIL 900 PM CDT...

AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES WEST OF ALANREED...OR 19 MILES NORTH OF
CLARENDON...MOVING EAST AT 15 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  MCLEAN...             LAKE MCCLELLAN...     ALANREED...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3538 10054 3507 10054 3508 10091 3527 10092
TIME...MOT...LOC 0109Z 255DEG 13KT 3520 10079

ANDRADE
Local storm report, Aug 2, 8:16 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
816 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             4 SE AMARILLO           35.16N 101.77W
08/02/2015  E0.88 INCH       RANDALL            TX   PUBLIC

            DIME TO NICKEL SIZE HAIL ON EASTERN STREET.

&&

EVENT NUMBER AMA1500672

KJS
Special weather statement, Aug 2, 8:16 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
816 PM CDT SUN AUG 2 2015

TXZ012-017-018-030200-
ARMSTRONG TX-POTTER TX-RANDALL TX-
816 PM CDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN ARMSTRONG...
NORTHEASTERN RANDALL AND SOUTHEASTERN POTTER COUNTIES UNTIL 900 PM
CDT...

AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM IN EASTERN AMARILLO...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  EAST AMARILLO.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3534 10163 3517 10162 3516 10182 3531 10180
TIME...MOT...LOC 0115Z 171DEG 6KT 3520 10176

ANDRADE
Special weather statement, Aug 2, 9:10 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
910 PM CDT SUN AUG 2 2015

TXZ019-030300-
DONLEY TX-
910 PM CDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DONLEY COUNTY UNTIL
1000 PM CDT...

AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF HOWARDWICK...OR 12 MILES
NORTHEAST OF CLARENDON...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN DONLEY COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3517 10055 3492 10055 3494 10083 3517 10085
TIME...MOT...LOC 0210Z 298DEG 12KT 3507 10075

ANDRADE
Special weather statement, Aug 2, 10:10 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1010 PM CDT SUN AUG 2 2015

TXZ007>009-013-014-030415-
CARSON TX-GRAY TX-HUTCHINSON TX-MOORE TX-ROBERTS TX-
1010 PM CDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARSON...
SOUTHWESTERN ROBERTS...SOUTHEASTERN MOORE...SOUTHERN HUTCHINSON AND
NORTHWESTERN GRAY COUNTIES UNTIL 1115 PM CDT...

AT 1008 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BORGER...MOVING SOUTHEAST AT
20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  PAMPA...              BORGER...             KINGSMILL...
  WHITE DEER...         SKELLYTOWN...         SANFORD...
  FRITCH...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3550 10077 3525 10103 3569 10171 3584 10128
TIME...MOT...LOC 0310Z 310DEG 16KT 3561 10130

SCHNEIDER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:07 PM CDTAreal Flood AdvisoryAMAHemphill, Lipscomb4 hr
Aug 2, 7:48 PM CDTSpecial Weather StatementAMARoberts42 min
Aug 2, 8:09 PM CDTSpecial Weather StatementAMAGray51 min
Aug 2, 8:16 PM CDTSpecial Weather StatementAMAPotter44 min
Aug 2, 9:10 PM CDTSpecial Weather StatementAMADonley50 min
Aug 2, 10:06 PM CDTAreal Flood AdvisoryAMACarson, Hutchinson3 hr
Aug 2, 10:10 PM CDTSpecial Weather StatementAMACarson65 min
Aug 3, 12:03 AM CDTAreal Flood AdvisoryAMAPotter, Randall4 hr
Aug 3, 2:14 AM CDTAreal Flood WarningAMAPotter, Randall12 hr
Aug 3, 12:52 PM CDTFlash Flood WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more16 hr
Aug 3, 2:15 PM CDTAreal Flood WarningAMAPotter, Randall20 hr
Aug 3, 5:25 PM CDTSevere Thunderstorm WarningAMADallam50 min
Aug 3, 6:14 PM CDTSevere Thunderstorm WarningAMADallam61 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.